Institute for Safe Medication Practices
ISMPs List of High-Alert Medications
igh-alert medications are drugs that bear a heightened risk of
causing significant patient harm when they are used in error.
Although mistakes may or may not be more common wit
Being aware of your practice is the key to a successful performance. Please
answer the questions below and email to: Joan@happyNCLEX.com
During this past week were you able to do 2 hours of concentrated
HOMEWORK SET 3
Directions: Answer the following questions on this document. Explain how you reached the answer
or show your work if a mathematical calculation is needed, or both. Submit your assignment using
the assignment link in the course shell. This h
1. 81. The client with type 1 diabetes asks the nurse, What causes me to get dehydrated
when my glucose level is elevated? Which statement would be the nurses best
1. The kidneys are damaged and cannot filter out the urine.
2. The glucose causes